MathSciNet Relay Station
MathSciNet bibliographic data
MR1172936 (93i:60116) 60H15 (35R15 35R60)
Kotelenez, Peter Comparison methods for a class of function valued stochastic partial differential equations. Probab. Theory Related Fields 93 (1992), no. 1, 1–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement